MAUDE Adverse Event Report: C2Dx, Inc. Salivary Duct Dilator Set; Dilator, Catheter

C2Dx, Inc. Salivary Duct Dilator Set; Dilator, Catheter
Catalog Number SDDS-18-20-HC
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2026
Type of Reportable Event Malfunction

Brand Name
Salivary Duct Dilator Set
Common Device Name
Dilator, Catheter
Manufacturer (Section D)
C2Dx, Inc.
555 e eliza st
suite a
schoolcraft MI 49087
Manufacturer (Section G)
C2Dx, Inc.
555 e eliza st
suite a
schoolcraft MI 49087
Manufacturer Contact
izzy seraphim
555 e eliza st
suite a
schoolcraft, MI 49087
+1(888)902-2239
MDR Report Key50861497
Report Number3015489752-2026-00002
Device Sequence Number9953177
Product Code GCC
UDI-Device Identifier00850007350338
UDI-Public00850007350338
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSDDS-18-20-HC
Device Lot NumberC000090
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/09/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown